,

Tylenol PM Extra Strength By 100

Availability:

Out of stock


Extra Strength Pain Reliever / Nighttime Sleep Aid Caplets

  • Temporary Relief of Occasional Headaches & Minor Aches & Pains with Accompanying Sleeplessness
  • Contains No Aspirin
  • Non-Habit Forming

Helps relieve minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed. Active Ingredients:  Acetaminophen (500 mg in Each Caplet), Diphenhydramine HCl (25 mg in Each Caplet)Inactive Ingredients:  Carnauba Wax, FD&C Blue No. 1 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Citrate, Sodium Starch Glycolate, Titanium Dioxide

16,500.00

Out of stock

Extra Strength Pain Reliever / Nighttime Sleep Aid Caplets

  • Temporary Relief of Occasional Headaches & Minor Aches & Pains with Accompanying Sleeplessness
  • Contains No Aspirin
  • Non-Habit Forming

Helps relieve minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed. Active Ingredients:  Acetaminophen (500 mg in Each Caplet), Diphenhydramine HCl (25 mg in Each Caplet)Inactive Ingredients:  Carnauba Wax, FD&C Blue No. 1 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Citrate, Sodium Starch Glycolate, Titanium Dioxide

Report Abuse
Categories: ,
Sorry no more offers available
×

Hello!

Thanks for contacting Rotamedics Pharmacy. We will respond to you shortly click on one of our representatives below to chat on WhatsApp or send us an email

sales@rotamedicspharmacy.com

× How can I help you?